# SDR QXEA2025102400329

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 16,462 hours, 11,471 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2355. FLIGHT DECK DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE. CLEANED COCKPIT DOOR ELECTROMECHANICAL-LATCH. PERFORMED FLIGHT DECK DOOR OPERATIONAL CHECK. REF E175 MAINT MANUAL 52-51-03-820-801-A. OPS CHECK NORMAL. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
